# SDR UALA2011091504988

- Difficulty date: September 14, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,629 hours, 13,965 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Unsecure
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS:  OXY PRESS 710.  REPEAT WRITE-UP.  SECURED LINE ON REGULATOR AT BOTTLE.  PRESS AT 1750.  SECURED CONE SHAPED DIAPHRAM HOUSING, RESAFETIED.  LEAK CHECK OKAY.
